RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 565–581 (Mi fpm577)  

A proof of the Feynman formula for a solution of the Belavkin–Schrödinger stochastic differential equation

A. E. Tyukov

Moscow State Institute of Electronics and Mathematics (Technical University)

Abstract: Representation of solution of Belavkin–Schrödinger stochastic differential equation (with Brownian motion in infinite-dimensional space) by Feynman path integral over trajectories in the phase space is constructed.

Full text: PDF file (515 kB)

Bibliographic databases:
UDC: 517.987.4
Received: 01.03.1998

Citation: A. E. Tyukov, “A proof of the Feynman formula for a solution of the Belavkin–Schrödinger stochastic differential equation”, Fundam. Prikl. Mat., 7:2 (2001), 565–581

Citation in format AMSBIB
\Bibitem{Tyu01}
\by A.~E.~Tyukov
\paper A proof of the Feynman formula for a~solution of the Belavkin--Schr\"odinger stochastic differential equation
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 565--581
\mathnet{http://mi.mathnet.ru/fpm577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866475}
\zmath{https://zbmath.org/?q=an:1050.35096}


Linking options:
  • http://mi.mathnet.ru/eng/fpm577
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:213
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019